Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Exponentially small lower bounds for the splitting of separatrices to whiskered tori with frequencies of constant type

Autor
Delshams, A.; Gonchenko, M.; Gutiérrez, P.
Tipus d'activitat
Article en revista
Revista
International journal of bifurcation and chaos
Data de publicació
2014-08-01
Volum
24
Número
8
Pàgina inicial
1
Pàgina final
7
DOI
https://doi.org/10.1142/S0218127414400112 Obrir en finestra nova
Projecte finançador
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA, NEUROCIENCIA Y OTRAS APLICACIONES
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A
URL
http://www.worldscientific.com/doi/abs/10.1142/S0218127414400112 Obrir en finestra nova
Resum
We study the splitting of invariant manifolds of whiskered tori with two frequencies in nearly-integrable Hamiltonian systems, such that the hyperbolic part is given by a pendulum. We consider a two-dimensional torus with a fast frequency vector omega/root epsilon, with omega = (1, Omega) where Omega is an irrational number of constant type, i.e. a number whose continued fraction has bounded entries. Applying the Poincare-Melnikov method, we find exponentially small lower bounds for the maximal ...
Paraules clau
CONNECTIONS, CONTINUED FRACTIONS, DIFFUSION, HOMOCLINIC ORBITS, INTEGRABLE HAMILTONIAN-SYSTEMS, INVARIANT TORI, MELNIKOV METHOD, Melnikov integrals, PENDULUM, Splitting of separatrices, numbers of constant type
Grup de recerca
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
SD - Sistemes Dinàmics de la UPC

Participants